# SDR SWAA2021112239972

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153; RBL 23; STATIONS: 727+1; 727+14; 727A+6; 727A+10; 727B+2; 727B+6; 727C+6; 727C+10; 727C+14; AND 727D+2. ; / [01] REMOVED CORROSION ON FLOOR SIDEWALL SUPPORT AT WL153; STA 727+1; 727+14; 727A+6;727A+10;727B+2;727B+6;727C+10;727C+14; RBL 23 AND STA 727D+2; . STATION 727+14'; MEASURES: L= 1'; W=0.500'; D=0.012'.ORIGINAL THICKNESS= 0.040'; MATERIAL REMOVED=0.012'; REMAINING MATERIAL THICKNESS=0.028'. THE SIDEWALL SUPPORT IS OUT OF LIMITS.IAW. SRM 51-10-02; SRM53-00-53-1A-2 ALLOWABLE DAMAGE 2; STEP 4.A(2) (A). TOOL USED:MICROMETER. ID:ATS1671; DUE DATE:01/2022.; [02] VERIFIED CORROSION REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0092WDW.; [04] VERIFIED WORK TO BE ACCOMPLISHED ON FAULT TTG8Q0092WDW
